Rita (nonsense_at_all) wrote in vaginapagina,
Rita
nonsense_at_all
vaginapagina

HBC interrupted

So, I've been taking HBC (Belara, 21 days + 7 days of interruption) for some months now.
The thing is (quite silly, I know), I lost the purse where I had my pills and I ended up not taking them for 2 days - so yesterday my period came, a bit unexpectedly. The thing is, I was only halfway through the pills, my period was only supposed to come by the end of the month.
What should I do? Just wait 7 days and start a new package? Or start now from where I stopped?
Birth control itself it's not really a problem for me right now, I just don't want my hormones to go all crazy.

I hope this isn't too confusing - but I really don't know what I'm supposed to do right now.

Thanks!!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments